Basit öğe kaydını göster

dc.contributor.authorKadakal, Huriyeen_US
dc.date.accessioned2020-11-17T09:29:08Z
dc.date.available2020-11-17T09:29:08Z
dc.date.issued2020
dc.identifier.citationKadakal, H. (2020). On generalization of some integral inequalities for multiplicatively p-functions. TWMS Journal of Applied and Engineering Mathematics, 10(4), 1023-1035.en_US
dc.identifier.issn2146-1147en_US
dc.identifier.issn2587-1013en_US
dc.identifier.urihttps://hdl.handle.net/11729/2899
dc.identifier.urihttp://jaem.isikun.edu.tr/web/index.php/archive/108-vol10no4/611
dc.description.abstractIn this paper, by using Hölder-İşcan, Hölder and power-mean integral inequality and an general identity for differentiable functions we can obtain new estimates on generalization of Hadamard, Ostrowski and Simpson type inequalities for functions whose derivatives in absolute value at certain power are multiplicatively P-functions. In addition, It is proved that the result obtained Hölder-İşcan integral inequality is better than the result obtained Hölder integral inequality. Some applications to special means of real numbers are also given.en_US
dc.language.isoenen_US
dc.publisherIşık University Pressen_US
dc.relation.ispartofTWMS Journal of Applied and Engineering Mathematicsen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 United States*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/us/*
dc.subjectHölder-İşcan inequalityen_US
dc.subjectHermite-Hadamard inequalityen_US
dc.subjectSimpson type inequalityen_US
dc.subjectOstrowski type inequalityen_US
dc.subjectTrapezoid type inequalityen_US
dc.subjectMidpoint type inequalityen_US
dc.subjectConvex functionen_US
dc.subjectMultiplicatively P-functionsen_US
dc.subjectFractional integralen_US
dc.titleOn generalization of some integral inequalities for multiplicatively p-functionsen_US
dc.typeArticleen_US
dc.description.versionPublisher's Versionen_US
dc.identifier.volume10
dc.identifier.issue4
dc.identifier.startpage1023
dc.identifier.endpage1035
dc.peerreviewedYesen_US
dc.publicationstatusPublisheden_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Başka Kurum Yazarıen_US


Bu öğenin dosyaları:

Thumbnail

Bu öğe aşağıdaki koleksiyon(lar)da görünmektedir.

Basit öğe kaydını göster

info:eu-repo/semantics/openAccess
Aksi belirtilmediği sürece bu öğenin lisansı: info:eu-repo/semantics/openAccess